| Model Number |
MAJ-1817 |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the xenon lamp fails to ignite.The issue occurred during a therapeutic gastroendoscopy.There was an unspecified delay; however, the procedure was completed.There were no reports of patient harm.
Additional Manufacturer Narrative
In speaking with the olympus technical assistance center (tac), the customer was informed that the bulb is replaceable by the user and tac offered to send the instructions for use.The customer had to disconnect the call, but advised they would call back.The device was not returned.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was not returned to olympus for inspection, and the reportable malfunction was not confirmed.Based on the results of the investigation, a definitive root cause for the event lamp replacement is needed could not be determined.Olympus will continue to monitor field performance for this device.